To main content

Monolithic and splitting solution schemes for fully coupled quasi-static thermo-poroelasticity with nonlinear convective transport

Monolithic and splitting solution schemes for fully coupled quasi-static thermo-poroelasticity with nonlinear convective transport

Category
Academic article
Language
English
Author(s)
  • Mats Kirkesæther Brun
  • Elyes Ahmed
  • Inga Berre
  • Jan Martin Nordbotten
  • Florin Adrian Radu
Affiliation
  • University of Oslo
  • SINTEF Digital / Mathematics and Cybernetics
  • University of Bergen
  • NORCE Norwegian Research Centre AS
Year
2020
Published in
Computers and Mathematics with Applications
ISSN
0898-1221
Publisher
Pergamon Press
Volume
80
Issue
8
Page(s)
1964 - 1984